Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 166, NWS State College, PA

June 29, 2019Dauphin County, Lancaster County, Lebanon County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 29, 2019, 2:45 PM EDT for Dauphin County, Lancaster County, Lebanon County, Pennsylvania. It was in force for 60 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2019, 2:45 PM EDT (18:45 UTC)
Expired
Jun 29, 2019, 3:45 PM EDT
In force
60 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Dauphin County, PA, Lancaster County, PA, Lebanon County, PA

The radar

The State College radar (KCCX), 163 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 2:57 PM EDTTSTM WND DMGNorth Cornwall, PATREES AND WIRES DOWN
Jun 29, 3:20 PM EDTTSTM WND DMG1 N Reamstown, PAMULTIPLE TREES DOWN IN EAST COCALICO TWP.
Jun 29, 3:20 PM EDTTSTM WND DMG1 S Neffsville, PAMULTIPLE TREES DOWN IN MANHEIM TWP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 12:08 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2019-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 927 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2019-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
927 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1390 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

828 
WUUS51 KCTP 291845
SVRCTP
PAC043-071-075-291945-
/O.NEW.KCTP.SV.W.0166.190629T1845Z-190629T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
245 PM EDT Sat Jun 29 2019

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Northwestern Lancaster County in south central Pennsylvania...
  Southeastern Dauphin County in south central Pennsylvania...
  Southern Lebanon County in south central Pennsylvania...

* Until 345 PM EDT.

* At 245 PM EDT, a severe thunderstorm was located over Campbelltown,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to trees, roofs, and siding.

* Locations impacted include...
  Lancaster, Lebanon, Hershey, Ephrata, Elizabethtown, Lititz,
  Middletown, Mount Joy, Palmyra, Manheim, Annville, Hummelstown,
  East Petersburg, Cornwall, Akron, Leola, Salunga-Landisville,
  Denver, Campbelltown and Reamstown.

This includes The Pennsylvania Turnpike from mile markers 252 to 287.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4002 7621 4017 7673 4034 7667 4031 7614
      4024 7603
TIME...MOT...LOC 1845Z 283DEG 25KT 4024 7661 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Colbert
2 follow-up statements
063 
WWUS51 KCTP 291911
SVSCTP

Severe Weather Statement
National Weather Service State College PA
311 PM EDT Sat Jun 29 2019

PAC043-291921-
/O.CAN.KCTP.SV.W.0166.000000T0000Z-190629T1945Z/
Dauphin PA-
311 PM EDT Sat Jun 29 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAUPHIN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
south central Pennsylvania.

LAT...LON 4002 7621 4015 7667 4019 7661 4019 7657
      4025 7659 4033 7643 4031 7614 4024 7603
TIME...MOT...LOC 1911Z 293DEG 29KT 4016 7627 

$$

PAC071-075-291945-
/O.CON.KCTP.SV.W.0166.000000T0000Z-190629T1945Z/
Lancaster PA-Lebanon PA-
311 PM EDT Sat Jun 29 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHWESTERN LANCASTER AND SOUTHEASTERN LEBANON COUNTIES...

At 311 PM EDT, a severe thunderstorm was located over Rothsville,
moving southeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         trees, roofs, and siding.

Locations impacted include...
Lancaster, Lebanon, Ephrata, Elizabethtown, Lititz, Mount Joy,
Manheim, East Petersburg, Cornwall, Akron, Leola,
Salunga-Landisville, Denver, Reamstown, Rothsville, Lebanon South,
Adamstown, Rheems, Brickerville and Schaefferstown.

This includes The Pennsylvania Turnpike from mile markers 259 to 287.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4002 7621 4015 7667 4019 7661 4019 7657
      4025 7659 4033 7643 4031 7614 4024 7603
TIME...MOT...LOC 1911Z 293DEG 29KT 4016 7627 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Colbert
392 
WWUS51 KCTP 291924
SVSCTP

Severe Weather Statement
National Weather Service State College PA
324 PM EDT Sat Jun 29 2019

PAC075-291934-
/O.CAN.KCTP.SV.W.0166.000000T0000Z-190629T1945Z/
Lebanon PA-
324 PM EDT Sat Jun 29 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEBANON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
south central Pennsylvania.

LAT...LON 4002 7621 4011 7648 4020 7634 4024 7628
      4031 7617 4031 7614 4024 7603
TIME...MOT...LOC 1924Z 283DEG 25KT 4014 7615 

$$

PAC071-291945-
/O.CON.KCTP.SV.W.0166.000000T0000Z-190629T1945Z/
Lancaster PA-
324 PM EDT Sat Jun 29 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTH CENTRAL LANCASTER COUNTY...

At 324 PM EDT, a severe thunderstorm was located near Akron, moving
east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         trees, roofs, and siding.

Locations impacted include...
Lancaster, Ephrata, Lititz, Mount Joy, Manheim, East Petersburg,
Akron, Leola, Salunga-Landisville, Denver, Reamstown, Rothsville,
Adamstown, Brickerville, Leacock, Bareville, Reinholds, Schoeneck,
Farmersville and Smoketown.

This includes The Pennsylvania Turnpike from mile markers 275 to 287.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4002 7621 4011 7648 4020 7634 4024 7628
      4031 7617 4031 7614 4024 7603
TIME...MOT...LOC 1924Z 283DEG 25KT 4014 7615 

HAIL...1.00IN
WIND...60MPH
 
$$

Colbert

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:17 PM EDT, 28 minutes earlier.

Area forecast discussion, Jun 29, 2:17 PM EDT, 28 minutes before
Area Forecast Discussion
National Weather Service State College PA
217 PM EDT Sat Jun 29 2019

.SYNOPSIS...
A cold front will settle south through the forecast area today.
Scattered strong thunderstorms will accompany the passage of
the cold front this afternoon into this evening. A brief period
of cooler temperatures and comfortable humidity will follow
Sunday into Monday before another fast moving cold front moves
our way.

&&

.NEAR TERM /UNTIL 7 PM THIS EVENING/...
Stray TSRA over the SW fizzled, but may flare up as they move
into the SCent mtns/Lower Susq where it is heating up nicely and
CAPE already near 1500. Still a little cap with few cu out there
yet. But, the forcing diving into the NW is helping TSRA to
continue into the NW mtns, although the appear to be weakening
very slightly at this moment. Still getting here at the right
time to tap into CAPE since it appears to be overcoming whatever
capping is currently in place where it is currently moving
thru. Holding the line with all severe wording and timing all
similar, with most action 2-8PM, but some storms could linger
in the srn tier thru 10-11PM. Already 83F in the SE and it is
only 10AM. Maxes still on track.

Prev...
Pooling PW extending along an elongated 5h shear axis and sfc
cold front pushing southeastward towards NW PA this morning.
The west-east oriented cold front will sag southward through
the lower Lakes this morning and across central PA later today
through this evening. Air mass becomes moderately unstable over
much of central and eastern PA, and SPC has slightly expanded
SLGT risk to cover more of my southwest and central counties
while MRGL covers the rest. Deep layer shear will be weak and
mean layer winds will be westerly, tending to downslope and dry.
Some mid level warming to be overcome late morning through early
afternoon, but with CAPEs forecast between 1500-2000J, we should
be able to generate some decent cold pools and locally strong
storms. Wind gusts the main severe threat.

Highs will range from around 80 over the north, to the lower 90s
over the Lower Susq. Right now the Heat Indices are forecast in
the mid 90s, but if the dewpoints end up underestimated, we
will see Heat Advisory criteria for a few hours over the SE.

&&

.SHORT TERM /7 PM THIS EVENING THROUGH 6 PM SUNDAY/...
Showers and storms should fade over the southern tier of CWA
tonight as the frontal boundary pushes south of the Mason Dixon
line by Sunday morning. Mins tonight range from upper 50s north
to near 70 south. Much more comfortable/drier air mass arrives
for Sunday with maxes some 4-6F cooler as well.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Dry and cooler conds expected Sunday night associated with area
of below normal PW. Heat and humidity quickly return early next
week and build through the 4th of July. Expect above average
temperatures next week with increasingly humid conditions.
Forecast max heat index values should peak in the mid-upper 90s
around Independence Day.

Low confidence in the precip pattern which will be dominated by
episodic convection tied to individual shortwaves - which offer
very limited predictability at this range.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
Tracking line of showers and thunderstorms across central PA
this afternoon. Will be approaching vcnty KMDT/KLNS in next
hour. Until the front goes through this later this evening will
keep VCTS across the TAF sites. After the rain, possible IFR
cigs and vsbys form overnight, especially at IPT and JST. But
some drying time for BFD before sunset may preclude fog there
except for a brief time.

Just the tiniest chc of a SHRA on Sunday in the heating of the
aftn, mainly NE of KIPT and near KJST. Otherwise, expect VFR.

.Outlook...

Mon...No Sig Wx.

Tue-Wed...Scattered PM thunderstorms possible.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...DeVoir
NEAR TERM...Dangelo/DeVoir
SHORT TERM...DeVoir
LONG TERM...Steinbugl
AVIATION...Ross
Hazardous weather outlook, Jun 29, 12:12 PM EDT, 2 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
1212 PM EDT Sat Jun 29 2019

PAZ006-011-012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-301615-
Potter-Cameron-Northern Clinton-Clearfield-Northern Centre-
Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-
Bedford-Fulton-Franklin-Tioga-Northern Lycoming-Sullivan-
Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-
Adams-York-Lancaster-
1212 PM EDT Sat Jun 29 2019

...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004-005-010-301615-
Warren-McKean-Elk-
1212 PM EDT Sat Jun 29 2019

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 29, 1:43 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service State College PA
143 PM EDT Sat Jun 29 2019

PAZ046-051>053-291845-
Columbia PA-Southern Lycoming PA-Northumberland PA-Montour PA-
143 PM EDT Sat Jun 29 2019

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF NORTHUMBERLAND...
LYCOMING...MONTOUR...AND COLUMBIA COUNTIES UNTIL 245 PM EDT...

At 143 PM EDT, Doppler radar indicated a strong thunderstorm over
Montoursville, moving southeast at 35 mph.

Wind gusts 40 to 50 mph and pea size hail are possible.

Locations impacted include...
Williamsport, Bloomsburg, Montoursville, Muncy, Hughesville,
Montgomery, Duboistown, Lightstreet, Almedia, Fernville, Buckhorn,
Jerseytown, Rohrsburg, Iola, Eyers Grove, Lairdsville, Exchange,
Loyalsockville, South Williamsport and Espy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4097 7641 4122 7705 4135 7701 4116 7631
TIME...MOT...LOC 1743Z 295DEG 51KT 4126 7688

Martin
Special weather statement, Jun 29, 1:45 PM EDT, 1 hour before
Special Weather Statement
National Weather Service State College PA
145 PM EDT Sat Jun 29 2019

PAZ052-057-291800-
Northumberland PA-Dauphin PA-
145 PM EDT Sat Jun 29 2019

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF NORTHUMBERLAND AND
DAUPHIN COUNTIES UNTIL 200 PM EDT...

At 145 PM EDT, Doppler radar indicated a strong thunderstorm near
Elizabethville, moving east at 55 mph.

Wind gusts of up to 55 mph and pea size hail are possible.

This strong thunderstorm will be near...
  Lykens and Klingerstown around 155 PM EDT.
  Williamstown around 200 PM EDT.

Other locations impacted by this storm include Enders, Gratz,
Wiconisco, Dalmatia and Berrysburg.

LAT...LON 4051 7660 4047 7669 4046 7695 4048 7695
      4053 7699 4054 7698 4057 7699 4059 7696
      4062 7696 4066 7692 4067 7670 4065 7669
      4056 7654
TIME...MOT...LOC 1745Z 288DEG 49KT 4061 7686

Dangelo
Special weather statement, Jun 29, 1:47 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service State College PA
147 PM EDT Sat Jun 29 2019

PAZ012-019-045-291815-
Southern Clinton PA-Northern Clinton PA-Southern Centre PA-
147 PM EDT Sat Jun 29 2019

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CENTRE AND CLINTON
COUNTIES UNTIL 215 PM EDT...

At 147 PM EDT, Doppler radar indicated a strong thunderstorm over
Mill Hall, moving southeast at 40 mph.

Wind gusts of up to 55 mph and penny size hail are possible.

Locations impacted include...
Lock Haven, Carroll, Lamar, Mill Hall, Dunnstown, Flemington,
Castanea, Blanchard, McElhattan, Mackeyville, Beech Creek, Loganton,
McCall Dam State Park and Lock Haven University.

LAT...LON 4113 7722 4108 7718 4107 7714 4104 7714
      4100 7719 4092 7727 4089 7731 4108 7764
      4123 7753
TIME...MOT...LOC 1747Z 299DEG 34KT 4112 7750

Dangelo
Local storm report, Jun 29, 1:53 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
153 PM EDT SAT JUN 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     REEDSVILLE              40.66N  77.60W
06/29/2019                   MIFFLIN            PA   911 CALL CENTER

            MULTIPLE TREES AND WIRES DOWN

&&

EVENT NUMBER CTP1901458

TRAVIS
Special weather statement, Jun 29, 2:06 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service State College PA
206 PM EDT Sat Jun 29 2019

PAZ036-063-064-291845-
Adams PA-Franklin PA-Cumberland PA-
206 PM EDT Sat Jun 29 2019

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF ADAMS...FRANKLIN...AND
CUMBERLAND COUNTIES UNTIL 245 PM EDT...

At 204 PM EDT, Doppler radar indicated a strong thunderstorm near
Upper Strasburg, moving southeast at 35 mph. This storm was part of
a band of storms that was forming across the region.

Wind gusts 40 to 50 mph and pea size hail are possible.

Locations impacted include...
Chambersburg, Gettysburg, Shippensburg, Hampton, Guilford, St.
Thomas, Carroll Valley, Fayetteville, Mont Alto, Scotland, Marion,
Cashtown, Aspers, Orrtanna, Upper Strasburg, Biglerville,
Arendtsville, Heidlersburg, Bendersville and Hunterstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3998 7793 4000 7792 4012 7759 3991 7701
      3974 7744
TIME...MOT...LOC 1804Z 295DEG 49KT 4002 7765

Martin
Special weather statement, Jun 29, 2:16 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service State College PA
216 PM EDT Sat Jun 29 2019

PAZ057-059-063>066-291915-
York PA-Lancaster PA-Adams PA-Cumberland PA-Lebanon PA-Dauphin PA-
216 PM EDT Sat Jun 29 2019

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF LANCASTER...ADAMS...
YORK...DAUPHIN...CUMBERLAND...AND LEBANON COUNTIES UNTIL 315 PM
EDT...

At 215 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Tower City to Rockville to near Pine Grove
Furnace. Movement was southeast at 30 mph.

Wind gusts of up to 55 mph and nickel size hail are possible.

Locations impacted include...
Harrisburg, Lebanon, Carlisle, Lower Allen, Hershey, Colonial Park,
Weigelstown, Elizabethtown, Progress, Mechanicsburg, Middletown, Camp
Hill, Mount Joy, Palmyra, New Cumberland, Linglestown, Enola,
Steelton, Manheim and Annville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4003 7742 4031 7703 4033 7692 4035 7693
      4036 7695 4058 7658 4037 7625 4036 7620
      4028 7610 4006 7657 3990 7704
TIME...MOT...LOC 1815Z 320DEG 25KT 4056 7656 4032 7689 4002 7735

Colbert

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 10:40 AM EDTSpecial Weather StatementCTPClearfield50 min
Jun 29, 11:11 AM EDTSpecial Weather StatementCTPPotter49 min
Jun 29, 11:30 AM EDTSpecial Weather StatementCTPClearfield45 min
Jun 29, 11:38 AM EDTSevere Thunderstorm WarningCTPCentre, Clearfield37 min
Jun 29, 12:03 PM EDTSpecial Weather StatementCTPCambria42 min
Jun 29, 12:12 PM EDTSpecial Weather StatementCTPCentre48 min
Jun 29, 12:20 PM EDTSevere Thunderstorm WarningCTPCentre40 min
Jun 29, 12:28 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming42 min
Jun 29, 12:33 PM EDTSpecial Weather StatementCTPMifflin42 min
Jun 29, 12:45 PM EDTSevere Thunderstorm WarningCTPJuniata, Mifflin, Snyder, Union45 min
Jun 29, 12:59 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Huntingdon, Juniata, Perry61 min
Jun 29, 1:10 PM EDTSevere Thunderstorm WarningCTPJuniata, Perry65 min
Jun 29, 1:21 PM EDTSpecial Weather StatementCTPBedford39 min
Jun 29, 1:43 PM EDTSpecial Weather StatementCTPColumbia62 min
Jun 29, 1:45 PM EDTSpecial Weather StatementCTPDauphin15 min
Jun 29, 1:47 PM EDTSpecial Weather StatementCTPClinton28 min
Jun 29, 2:01 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Montour, Northumberland, Schuylkill44 min
Jun 29, 2:06 PM EDTSpecial Weather StatementCTPAdams, Franklin39 min
Jun 29, 2:16 PM EDTSpecial Weather StatementCTPDauphin, Lebanon59 min
Jun 29, 2:19 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, York41 min
Jun 29, 2:26 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton64 min
Jun 29, 3:03 PM EDTSpecial Weather StatementCTPAdams, York57 min
Jun 29, 3:09 PM EDTSpecial Weather StatementCTPPotter66 min
Jun 29, 3:15 PM EDTSevere Thunderstorm WarningCTPLancaster, York60 min
Jun 29, 3:49 PM EDTSevere Thunderstorm WarningCTPBedford, Fulton36 min
Jun 29, 4:05 PM EDTSevere Thunderstorm WarningCTPLycoming, Tioga55 min
Jun 29, 4:59 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Montour, Northumberland, Union61 min
Jun 29, 5:01 PM EDTSevere Thunderstorm WarningCTPClearfield59 min
Jun 29, 5:53 PM EDTSpecial Weather StatementCTPMontour, Northumberland, Union37 min
Jun 29, 5:57 PM EDTSpecial Weather StatementCTPClinton33 min
Jun 29, 6:04 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Snyder, Union56 min
Jun 29, 6:16 PM EDTAreal Flood AdvisoryCTPClinton3 hr
Jun 29, 6:26 PM EDTSpecial Weather StatementCTPCameron34 min
Jun 29, 6:27 PM EDTSpecial Weather StatementCTPSnyder33 min
Jun 29, 6:45 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Northumberland, Schuylkill, Snyder60 min
Jun 29, 7:07 PM EDTSpecial Weather StatementCTPSomerset23 min
Jun 29, 7:11 PM EDTAreal Flood AdvisoryCTPColumbia, Montour, Northumberland, Snyder, Union2 hr
Jun 29, 7:15 PM EDTSpecial Weather StatementCTPLebanon30 min
Jun 29, 7:41 PM EDTSpecial Weather StatementCTPLancaster19 min
Jun 29, 7:45 PM EDTSpecial Weather StatementCTPBedford30 min
Jun 29, 7:53 PM EDTSevere Thunderstorm WarningCTPLancaster26 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.